# SDR UPS08M52645

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG POWER "OFF" , LIGHT DIM, RELAMPED EMERG POWER "OFF" LIGHT. OPS CHECKED GOOD. REF MM 33-11-17- 12-2.
